# SDR 01FDEA00299

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O MAIN CARGO -A- LIGHT BLINK INTERMITTENTLY.  RELEASE FOR SERVICE PER MEL/CDL.
